Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

On pacemaker difilrator, had an episode of racing heart, feet raised off the floor, fall. Cause?

I have a pacemaker difilrator and my heart started racing an I did not feel my heart beating so fast. I was sittingon the sofa watching football game when I heard my wife calling me. She said I siad ouch my feet raised off the floor and my head fell back. My doctor said the pacemaker shcked me why I was only sitting quiet doing nothing
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response

Thanks for writing us..
You are having ICD implanted, it senses your heart beat regularly whenever it is fast that is ventricular tachycardia or ventricular fibrillation is there it will immediately give DC shock.

This arrhythmia( fastening of heart rate) is not related to your activity, it may occur even when you are sitting, eating or sleeping.

Therefore dont be scared ,.
i think you got your querry answered if any more i will be happy to answer

Best wishes
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor